Adaptive mamdani fuzzy control for a class of nonlinear time-delays systems

H. Yousef, M. Hamdy

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Citations (Scopus)

Abstract

In this paper, an adaptive fuzzy tracking control is presented for a class of SISO nonlinear strict-feedback systems with unknown time delays. The developed control algorithm uses the Mamdani-type fuzzy systems to approximate on-line the unknown nonlinear function. The Krasovskii-functional is constructed to compensate for the unknown delayed state. The proposed controller guarantees uniform ultimate boundedness of all signals in the closed-loop system. The designed control law is independent of the time delays and has a simple form with only one adaptive parameter, which is required to be updated on-line. Simulation results are presented to verify the effectiveness of the proposed approach.

Original languageEnglish
Title of host publicationProceedings - The 2009 International Conference on Computer Engineering and Systems, ICCES'09
Pages121-126
Number of pages6
DOIs
Publication statusPublished - 2009
Event2009 International Conference on Computer Engineering and Systems, ICCES'09 - Cairo, Egypt
Duration: Dec 14 2009Dec 16 2009

Other

Other2009 International Conference on Computer Engineering and Systems, ICCES'09
CountryEgypt
CityCairo
Period12/14/0912/16/09

Keywords

  • Adaptive fuzzy control
  • Nonlinear time-delay systems
  • Stability

ASJC Scopus subject areas

  • Computer Science(all)
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Adaptive mamdani fuzzy control for a class of nonlinear time-delays systems'. Together they form a unique fingerprint.

  • Cite this

    Yousef, H., & Hamdy, M. (2009). Adaptive mamdani fuzzy control for a class of nonlinear time-delays systems. In Proceedings - The 2009 International Conference on Computer Engineering and Systems, ICCES'09 (pp. 121-126). [5383299] https://doi.org/10.1109/ICCES.2009.5383299